Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach ache, watery bowels. Had yogurt and drank gatorade. Suggest?

hello doc my son is 5 yrs old. he has been complaining of stomach ache since ysdty. i took him to the clinic and doc checked him out. even urine sample was taken with neg results. since last eve he has been having watery bowel movements and was awake the whole night. This morning i gave him some yogurt and he is drinking gatorade...what else can i do...i am taking him to see the doc again this morning...
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
He is suffering from Diarrhoea.So,he is getting abdominal pain too.
Please give him an antibiotic with combination of Norfloxacin and Metronidazole.You should add Pre and Probiotic sachets.
You should also give Oral Rehydration Solution(ORS) Scahets also.
Please don't give him outside food.
All the complaints will come down.
Wish him speedy recovery
Answered: Sun, 17 Feb 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
Your child is having diarrhea which is mostly viral in natue and takes few days to settle.
I suggest you to give oral rehydration solution after each loose stools,give lemonade,yogurt,banana,rice porridge.
Give lactobaccilus for 2 to 3 days,and zinc after consultation with your doctor.
Monitor his hydration,watch for urine output.

Wishing your child good health.
God bless.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor